# SDR JIKA2024080501

- Difficulty date: July 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N802BA
- Make and model: Beech 99
- Aircraft serial: U29
- Aircraft time: 47,618 hours, 79,251 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO LOSS OF LH BRAKE PRESSURE. AIRCRAFT RETURNED TO BLOCK WITHOUT INCIDENT. MAINTENANCE DETERMINED HYDRAULIC RESERVOIR FLUID LEVELS WERE LOW AND SERVICED ACCORDINGLY. OPS CHECK GOOD AND NO REPEATS OF DEFECT.
